Some Limitations of a Proposed Linear Model for Antimicrobial Risk Management
Article first published online: 13 DEC 2005
Volume 25, Issue 6, pages 1327–1332, December 2005
How to Cite
Cox, L. A. (2005), Some Limitations of a Proposed Linear Model for Antimicrobial Risk Management. Risk Analysis, 25: 1327–1332. doi: 10.1111/j.1539-6924.2005.00703.x
- Issue published online: 13 DEC 2005
- Article first published online: 13 DEC 2005
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!